# SDR DALA12014313210

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FORWARD CABIN FLOORBEAM BETWEEN FR 18 TO FR 20 Y-254 UPPER FLANGE HAS CORROSION.  BLENDED AREA ON FLOOR SUPPORT Y-254 IAW SRM 51-74-00, ORIG MATERIAL 155"L=.36"W=1"D=.030".   NO ALLOWABLE DAMAGE WAS FOUND IN SRM. REPLACED FLOORBEAM, PN D5311282120020,  BATCH 0002363289 IAW SRM 51-42-11 & TRM 53-21-01..
